Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 03.01.2020
From: lol

Subject: pains in mylegs

Hi its lol i started metformin a few mths ago and because i have problems tolerating medication i had problems they tried me on a few and then put me on metformin which i could not tolerate so they put me on one everyother day a slow realise I have had pains in my legs from my bottom downwards i can hardly walk I dont know if its my arthritis or the metformin any ideal from anyone x
reply | back to forum

Date: 04.01.2020
From: Colin W

Subject: Re: pains in mylegs

hi lol , dont know how we can advise you , I never had a problem with metormin , & take a day , dont even know if its listed on the sheet ,

as for arthritis , it depends , have you got swelling in your legs , with diabetes you have to be careful with you legs & feet & I would get it checked with a GP/nurse ,
reply | back to forum

Date: 04.01.2020
From: Lois

Subject: Re: pains in mylegs

Hi LOL, I don't know anything about your meds. I do know from experience pains in the bottom and down your legs could be sciatic nerve pain. As Colin said a GP check sounds a good idea.
Good luck
reply | back to forum

Date: 04.01.2020
From: lol

Subject: Re: pains in mylegs

been tp see my diabetic nurse told me to come off metformin for 2wks to see if the pain goes will let you know the outcome thanks colin and lois
reply | back to forum

Date: 12.01.2020
From: Lois

Subject: Re: pains in mylegs

Bumping up
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

4+10=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board